Back to Search Start Over

Variational principle for metric mean dimension with potential.

Authors :
Wang, Yunping
He, Qianhui
Source :
Journal of Difference Equations & Applications. Jun2023, Vol. 29 Issue 6, p657-681. 25p.
Publication Year :
2023

Abstract

In this paper, we study metric mean dimension with potential and set up a variational principle for it, which connects rate distortion function to metric mean dimension with potential. Moreover, we give alternative definitions of metric mean dimensions with potential and show that classic metric mean dimension with potential is equal to Bowen upper and lower capacity metric mean dimensions with potential. [ABSTRACT FROM AUTHOR]

Subjects

Subjects :
*VARIATIONAL principles

Details

Language :
English
ISSN :
10236198
Volume :
29
Issue :
6
Database :
Academic Search Index
Journal :
Journal of Difference Equations & Applications
Publication Type :
Academic Journal
Accession number :
171339285
Full Text :
https://doi.org/10.1080/10236198.2023.2242518